Mathematische Annalen

, Volume 288, Issue 1, pp 445–472

Weak amenability of the universal covering group ofSU(1,n)

  • Mogens Lemvig Hansen
Article

DOI: 10.1007/BF01444541

Cite this article as:
Hansen, M.L. Math. Ann. (1990) 288: 445. doi:10.1007/BF01444541

1980 Mathematics Subject Classification (1985 Revision)

43A30 43A90 22E46 22D25 

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Mogens Lemvig Hansen
    • 1
  1. 1.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaUSA

Personalised recommendations